Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 172, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2012, 5:17 PM EDT for Franklin County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 5:17 PM EDT (21:17 UTC)
- Expired
- Jul 15, 2012, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
773 WUUS51 KILN 152117 SVRILN OHC049-152200- /O.NEW.KILN.SV.W.0172.120715T2117Z-120715T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 517 PM EDT SUN JUL 15 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO... * UNTIL 600 PM EDT. * AT 515 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RIVERLEA... MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... UPPER ARLINGTON... WORTHINGTON... COLUMBUS... MINERVA PARK... WESTERVILLE... GAHANNA... IN ADDITION...RIVERLEA...HUBER RIDGE...WHITEHALL AND NEW ALBANY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 111 AND 120... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4011 8277 3994 8281 4003 8316 4014 8312 TIME...MOT...LOC 2117Z 288DEG 15KT 4007 8306 $$ ASL
3 follow-up statements
183 WWUS51 KILN 152123 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 523 PM EDT SUN JUL 15 2012 OHC049-152200- /O.CON.KILN.SV.W.0172.000000T0000Z-120715T2200Z/ FRANKLIN OH- 523 PM EDT SUN JUL 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO... AT 521 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RIVERLEA...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... COLUMBUS...MINERVA PARK AND GAHANNA. IN ADDITION...HUBER RIDGE...WHITEHALL AND NEW ALBANY ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4002 8312 4013 8305 4011 8277 3994 8281 TIME...MOT...LOC 2123Z 287DEG 24KT 4005 8300 $$ ASL
936 WWUS51 KILN 152134 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 534 PM EDT SUN JUL 15 2012 OHC049-152200- /O.CON.KILN.SV.W.0172.000000T0000Z-120715T2200Z/ FRANKLIN OH- 534 PM EDT SUN JUL 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO... AT 532 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GAHANNA...MOVING EAST AT 30 MPH. THIS STORM WILL AFFECT EASTERN SUBURBS OF COLUMBUS...AND RURAL AREAS OF NORTHEASTERN FRANKLIN COUNTY...INCLUDING WHITEHALL AND NEW ALBANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4000 8304 4012 8297 4011 8277 3994 8281 TIME...MOT...LOC 2134Z 286DEG 32KT 4003 8288 $$ ASL
613 WWUS51 KILN 152155 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 555 PM EDT SUN JUL 15 2012 OHC049-152205- /O.EXP.KILN.SV.W.0172.000000T0000Z-120715T2200Z/ FRANKLIN OH- 555 PM EDT SUN JUL 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO WILL EXPIRE AT 600 PM EDT... THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA AND HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HEAVY RAIN AND MINOR FLOODING IS STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4000 8304 4012 8297 4011 8277 3994 8281 TIME...MOT...LOC 2155Z 286DEG 32KT 3998 8265 $$ ASL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:34 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 15, 4:34 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 434 PM EDT SUN JUL 15 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO WORK THROUGH THE AREA THIS EVENING KEEPING SHOWERS AND THUNDERSTORMS ACROSS THE REGION. SHOWERS AND THUNDERSTORMS WILL STAY IN THE FORECAST FOR PARTS OF THE AREA TO START THE WORK WEEK AS MOISTURE WORKS NORTH INTO THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO WORK THROUGH THE FA THIS AFTERNOON AND INTO THE EVENING HOURS. THUNDERSTORM ACTIVITY WILL DECREASE AFTER SUNSET ACROSS THE FA LEAVING DRY CONDITIONS AROUND THE REGION FOR THE REMAINDER OF THE NIGHT. THERE WILL ALSO BE A DECREASE IN CLOUD COVER AS THE NIGHT PROGRESSES HOWEVER EXPECT MORE CLOUDS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FA. DUE TO MORE CLOUD COVER ACROSS THE SOUTH KEPT TEMPERATURES UP A COUPLE OF DEGREES FOR OVERNIGHT LOWS. ACROSS MOST OF THE AREA WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES WITH LOWS IN THE UPPER 60S TO AROUND 70. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... MOISTURE WILL WORK UP INTO SOUTHERN PORTIONS OF THE FA FOR MONDAY DURING THE DAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTHERN KENTUCKY...SOUTHERN OHIO...AND SE INDIANA. THE REST OF THE AREA WILL REMAIN DRY ON MONDAY. WITH LESS CLOUD COVER AND PRECIPITATION ACROSS THE AREA EXPECT TEMPERATURES TO BE SLIGHTLY WARMER THAN SUNDAY. WENT WITH HIGHS IN THE UPPER 80S TO THE LOWER 90S WITH THE LOWEST TEMPERATURES ACROSS SOUTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER AND PRECIPITATION WILL BE PRESENT. PRECIPITATION WILL TAPER OFF DURING THE EVENING HOURS MONDAY NIGHT AND HIGH PRESSURE WILL BRIEFLY WORK INTO THE AREA. && .LONG TERM /TUESDAY THROUGH SUNDAY/... RISING UPPER HEIGHTS AND SOUTHWEST LOW LEVEL FLOW WILL RESULT IN TEMPERATURES AND DEW POINTS CONTINUING TO INCREASE TUESDAY WITH A WARM AND MUGGY TUESDAY NIGHT. HAVE LEANED TOWARDS WARMER GUIDANCE FOR TEMPERATURES BOTH PERIODS. A WEAK DISTURBANCE ROUNDING AN UPPER RIDGE WILL COMBINED WITH PEAK HEATING COULD RESULT IN SOME STORMS DEVELOPING TUESDAY AFTERNOON INTO THE EVENING. CHANCE OF STORMS WILL INCREASE HEADING INTO WEDNESDAY AS A COLD FRONT MOVES INTO THE AREA FROM THE NORTH. THE FRONT WILL SAG SOUTH WEDNESDAY NIGHT AND THURSDAY RESULTING IN A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS NEAR AND AHEAD OF THE FRONT. THE FRONT WILL CLEAR THE FORECAST AREA BY THURSDAY EVENING WITH HIGH PRESSURE BUILDING IN THROUGH THE REST OF THE WEEK. THIS WILL USHER IN LESS HUMID AIR WITH TEMPERATURES CLOSER TO NORMAL. THE HIGH WILL MOVE OFF TO THE EAST ON SUNDAY AND THERE IS THE POSSIBILITY OF A SYSTEM APPROACHING FROM THE NORTHWEST. BUT QUITE A BIT OF UNCERTAINTY THAT FAR OUT IN TIME WHETHER THERE WILL MUCH OF A CHANCE OF RAIN ON SUNDAY. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... MID LEVEL TROUGH AXIS WILL SWING ACROSS THE AREA THROUGH THIS EVENING. THIS COMBINED WITH SOME DAYTIME HEATING WILL RESULT IN MAINLY SCATTERED SHOWERS AND THUNDERSTORMS. AS WE LOSE THE DAYTIME HEATING...EXPECT THE PCPN TO TAPER OFF WITH AT LEAST PARTIAL CLEARING DEVELOPING THROUGH THE EVENING HOURS. THIS WILL LIKELY LEAD TO SOME AREAS OF MVFR BR AND POSSIBLY SOME LOWER STRATUS LATE TONIGHT INTO MONDAY MORNING. ANY BR/STRATUS SHOULD LIFT UP INTO A VFR CU FIELD THROUGH THE END OF THE TAF PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Jul 15, 5:31 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 531 AM EDT SUN JUL 15 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 531 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 3:48 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 348 PM EDT SUN JUL 15 2012 OHZ044-052-152015- CHAMPAIGN OH-LOGAN OH- 348 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN LOGAN AND CENTRAL CHAMPAIGN COUNTIES THROUGH 415 PM EDT... AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LIPPINCOTT...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA. ALSO...LIPPINCOTT...CABLE...MINGO AND KENNARD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4026 8360 4009 8361 4013 8393 4025 8392 ASL
Special weather statement, Jul 15, 4:12 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 412 PM EDT SUN JUL 15 2012 OHZ046-152045- DELAWARE OH- 412 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DELAWARE COUNTY THROUGH 445 PM EDT... AT 411 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LEWIS CENTER...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUNBURY. ALSO...ALUM CREEK STATE PARK AND GALENA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4029 8276 4013 8282 4015 8310 4029 8308 ASL
Special weather statement, Jul 15, 4:16 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT SUN JUL 15 2012
OHZ061-071-152045-
MONTGOMERY OH-WARREN OH-
416 PM EDT SUN JUL 15 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND SOUTHEASTERN
MONTGOMERY COUNTIES THROUGH 445 PM EDT...
AT 413 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRINGBORO...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE AND
CAESAR CREEK STATE PARK.
ALSO...PEKIN...LYTLE...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY
AND HARVEYSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3962 8427 3960 8411 3958 8411 3957 8401
3957 8398 3944 8401 3952 8433
ASLSpecial weather statement, Jul 15, 4:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT SUN JUL 15 2012 OHZ053-054-152115- CLARK OH-MADISON OH- 439 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND SOUTHEASTERN CLARK COUNTIES THROUGH 515 PM EDT... AT 434 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LISBON... MOVING EAST AT 15 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON. ALSO...BRIGHTON AND MADISON LAKE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3993 8335 3975 8340 3981 8375 3997 8367 ASL
Special weather statement, Jul 15, 4:50 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 450 PM EDT SUN JUL 15 2012 OHZ045-046-054-055-152115- DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 450 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION... NORTHEASTERN MADISON...NORTHERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES THROUGH 515 PM EDT... AT 448 PM EDT...RADAR INDICATED A STRONG THUNDERSTORMS FROM PLAIN CITY EASTWARD TO POWELL...MOVING EAST SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...HILLIARD...UPPER ARLINGTON...WORTHINGTON...WESTERVILLE...MINERVA PARK...GAHANNA...COLUMBUS AND BEXLEY. ALSO...SHAWNEE HILLS...COLUMBUS ZOO...RIVERLEA...MARBLE CLIFF...HUBER RIDGE AND GRANDVIEW HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4015 8278 3994 8291 4004 8341 4020 8339 ASL
Special weather statement, Jul 15, 5:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SUN JUL 15 2012
OHZ046-055-056-152200-
DELAWARE OH-FRANKLIN OH-LICKING OH-
513 PM EDT SUN JUL 15 2012
...STRONG THUNDERSTORMS WILL AFFECT WESTERN LICKING...NORTHERN
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 600 PM EDT...
AT 509 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM DUBLIN
EASTWARD TO WESTERVILLE...MOVING EAST SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...UPPER
ARLINGTON...WORTHINGTON...COLUMBUS...MINERVA
PARK...BEXLEY...GAHANNA...SUMMIT STATION AND JOHNSTOWN.
ALSO...MARBLE CLIFF...RIVERLEA...GRANDVIEW HEIGHTS...HUBER RIDGE...
WHITEHALL...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 4016 8252 3992 8286 4002 8325 4003 8326
4005 8325 4005 8321 4010 8321 4011 8317
4015 8317 4019 8314
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:08 PM EDT | Special Weather Statement | ILN | Miami | 37 min |
| Jul 15, 3:48 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| Jul 15, 4:12 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jul 15, 4:16 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Jul 15, 4:39 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| Jul 15, 4:50 PM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Jul 15, 5:13 PM EDT | Special Weather Statement | ILN | Franklin | 47 min |
| Jul 15, 5:43 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 2 hr |
| Jul 15, 7:38 PM EDT | Special Weather Statement | ILN | Miami | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.